Approximation by positive linear operators in modular spaces by power series method

dc.authorid0000-0003-2522-6092
dc.contributor.authorTaş, Emre
dc.contributor.authorYurdakadim, Tuğba
dc.date.accessioned2019-05-13T09:03:46Z
dc.date.available2019-05-13T09:03:46Z
dc.date.issued2017
dc.departmentHitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractIn the present paper, we study the problem of approximation to a function by means of positive linear operators in modular spaces in the sense of power series method. Indeed, in order to get stronger results than the classical cases, we use the power series method which also includes both Abel and Borel methods. An application that satisfies our theorem is also provided. © 2017, Springer International Publishing.
dc.identifier.citationTaş, E., Yurdakadim, T. (2017). Approximation by positive linear operators in modular spaces by power series method. Positivity, 21(4), 1293-1306.
dc.identifier.doi10.1007/s11117-017-0467-z
dc.identifier.endpage1306en_US
dc.identifier.issn1385-1292
dc.identifier.issue4en_US
dc.identifier.scopusqualityQ2
dc.identifier.startpage1293en_US
dc.identifier.urihttps://doi.org/10.1007/s11117-017-0467-z
dc.identifier.urihttps://hdl.handle.net/11491/1530
dc.identifier.volume21en_US
dc.identifier.wosqualityN/A
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherBirkhauser Verlag AG
dc.relation.ispartofPositivity
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectModular Spacesen_US
dc.subjectPositive Linear Operatorsen_US
dc.subjectPower Series Methoden_US
dc.titleApproximation by positive linear operators in modular spaces by power series method
dc.typeArticle

Dosyalar